# SDR CAL960266

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1140-1176
- Part time: 46,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER OF LT AFT LAV FLOOR PAN CORRODED AT BS 1140 TO BS 1176.  THE CORROSION WAS REMOVED FROM THE FLOOR PAN.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 51-20-4.  (X)
